# SDR SWAA2018080224008

- Difficulty date: July 6, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR STRUCTURE INTERCOSTAL CORRODED, BETWEEN BS 867 TO BS 887, RBL 19.4.  R&R INTERCOSTAL IAW SRM AND DWG.
